| Model Number |
SGC0301 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Air Embolism (1697)
| Date of Event |
08/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4+, thin leaflets, and suboptimal transseptal puncture.A steerable guide catheter (sgc) was inserted without issues.However, during dilator removal of the sgc, a leak was observed, and imaging revealed air in the left chamber.Aspiration was performed.A decision was made to remove and replace the sgc.A new sgc was inserted, and the procedure was continued.One clip was implanted, reducing mr to trace.There was no clinically significant delay in the procedure.
Additional Manufacturer Narrative
All available information was investigated, and the reported leak (loss of fluid column) was not confirmed via returned device analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported leak.The reported patient effect of air embolism appears to be related to the reported leak.Air embolism is listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported unexpected medical intervention was a result of case-specific circumstance as additional aspiration was performed.There is no indication of a product issue with respect to manufacture, design, or labeling.
Event or Problem Description